# SDR AALA201506119005

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,755 hours, 1,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11398
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,755 hours, 1,114 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS WARNING ON SIDE PANEL FOR THE L4 DOOR.  SERVICED THE L4 DOOR ASSIST CYLINDER.
